# SDR AU990471

- Difficulty date: May 9, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Boeing 767277
- Engine: Ge CF680A
- System (JASC): 2920 · Hydraulic System, Auxiliary
- Part: Valve
- Part number: 2660591
- Condition: Failed
- Location: Hydraulic System
- Stage of operation: NR
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

(AUS) RAM AIR TURBINE CHECKOUT MODULE CHECK VALVE FAILED.  LOSS OF CENTER HYDRAULIC SYSTEM FLUID.
